MathSciNet Relay Station
MathSciNet bibliographic data
MR718790 58F13 (76U05 86A35)
Guckenheimer, John; Buzyna, George Dimensional measurements for geostrophic turbulence. Phys. Rev. Lett. 51 (1983), no. 16, 1438–1441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement